MAUDE Adverse Event Report: TEDEC-MEIJI FARMA GENVISC 850; ACID, HYALURONIC, INTRAARTICULAR

TEDEC-MEIJI FARMA GENVISC 850; ACID, HYALURONIC, INTRAARTICULAR
Model Number 50653-0006-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 10/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspect medical device, genvisc 850 sodium hyaluronate (ha) 10 mg/ml (b)(4), was manufactured, tested and released by tedec-meiji farma according to fda approved processes and specifications.Orthogenrx, inc., as part of the release of the product to the us market and additionally when evaluating this case, reviewed product components-release documentation (e.G.Bulk ha and syringe primary package, among others) as well as manufacturing batch records, product testing, and release documentation.In addition, as part the device design shipping study protocol, upon product arrival to the warehouse, in (b)(4), genvisc 850 was retested for ha content and for sterility.Through out these series of evaluations, genvisc 850 complied with all the requirements of sterility, ha content as well as all the other specification required for release of the product to the us market.No findings were observed that would indicate that there is and issue with the suspect medical device in relation to product manufacturing process and release compliance.
 
Event or Problem Description
Provider clinic reported to orthogenrx that the pt.Had severe inflammatory reaction to a genvisc 850 injection.Ae assessor has made multiple attempts to reach provider to allow for further investigation of this report.Investigation is limited due to inability to speak with the provider.The case will be closed as serious given the report of a severe inflammatory reaction after the genvisc 850 injection.This case will be closed without further follow-up from ae assessor.If the provider contacts the ae assessor back, the case will be reopened for further investigation.

Brand Name
GENVISC 850
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
TEDEC-MEIJI FARMA
ctra. m-300, km 30, 500
alcala de henares (madrid), 28802
SP  28802
MDR Report Key6252880
Report Number3003184440-2017-00004
Device Sequence Number426840
Product Code MOZ
UDI-Device Identifier00850653006016
UDI-Public(01)00850653006016(17)180630(10)J1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 10/19/2016
Report Date (Section F) 01/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/30/2018
Device Model Number50653-0006-01
Device Lot NumberJ1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/19/2016
Date Report to Manufacturer10/19/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2016
Initial Report FDA Received Date01/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/15/2017